Journal article icon

Journal article

On the use of interpolative quadratures for hypersingular integrals in fracture mechanics

Abstract:

The implementation of finite-part integration of hypersingular boundary integrals is discussed in the context of the applications in engineering fracture mechanics. The approach uses a formulation of the Gauss-Jacobi interpolative quadrature, which can be applied in the same form and with equal success to regular Cauchy-singular and hypersingular integrals that arise in crack problems. The method therefore avoids the artificial device of separating the singularity that usually gives rise to a...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1098/rspa.2002.1001

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Role:
Author
Journal:
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES
Volume:
458
Issue:
2027
Pages:
2721-2733
Publication date:
2002-11-08
DOI:
EISSN:
1471-2946
ISSN:
1364-5021
URN:
uuid:9d83ee99-756e-4f64-9fe6-d06d59c3ab80
Source identifiers:
63125
Local pid:
pubs:63125

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP